International Journal of Computational Science and Mathematics

(IJCSM)

Volume 2, Number 3 (2010)  

 

 

CONTENTS

 

 

Domination in Fuzzy Graph : A New Approach
pp. 101-107
Authors: S. Ismail Mohideen and A. Mohamed Ismayil

On Mixed Quadrature Rules for Numerical Integration of Real Definite Integrals
pp. 109-121
Authors: R.N. Das and M.K. Hota

Uniidmensional Flow through Unsaturated Porous Media: A Problem of Groundwater Recharge with Perturbation Technique
pp. 123-128
Authors: Dr. Shailesh S. Patel

Output Regulation of the Chen Attractor
pp. 129-136
Author: Dr. V. Sundarapandian

Heat and Mass Transfer in a Visco-Elastic MHD Flow Past a Vertical Plate Under Oscillatory Suction Velocity
pp. 137-146
Authors: Rita Choudhury and Madhumita Mahanta

Metric Dimension of Composition Product of Graphs
pp. 147-160
Authors: B. Sooryanarayana, Shanmukha B., Chandru Hegde and Vishukumar M

Numerical Evaluation of European Option on a Non Dividend Paying Stock
pp. 161-166
Authors: Vibha Mishra and K.R. Pardasani

Coefficient Inequalities for a New Subclass of K-uniformly Convex Functions
pp. 167-175
Authors: T. Ram Reddy, R.B. Sharma and K. Saroja

Application of Sumudu Transform in Fractional Differential Equation Associated with RLC Electrical Circuit
pp. 177-183
Authors: V.B.L. Chaurasia and Devendra Kumar

Calculus for Bilinear and Translative Expansions of Certain Functions
pp. 185-208
Author: Sesappa A. Rai

 

Unsteady Couette Flow through a Porous Medium in a Rotating System
PP.381-390
Authors: B.G. Prasad and Amit Kumar


 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact